Discussions By Condition: I cannot get a diagnosis.

Bathroom Problems

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • December 16, 2010
  • 04:24 AM

For the past month I have been taking antidepressants and each caused me to have cramps, loss of appetite and diarrhea (these are the side effects as I have read).
I have switched medications to a lower dose and am no longer having cramps, I am eating more as well. Less frequently I am going to the bathroom as a result of no more cramping and urgent need to go-

But along the way of unusual bowel movements, there has been yellow floating puddles around my stool. I thought it was bacterial deposits since I have had them before with another antidepressant which caused me to become constipated but I am not sure at all.

- Just some additional information: I may suffer from irritable bowel syndrome as my mom and grandmother do. I reacted to my first two medications despite their low dosages... I am not sure if it is just the effect of the antidepressant (it does state that diarrhea or constipation is a side effect) or there's something else going on.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?